# SDR SIMA20170725007

- Difficulty date: July 25, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 34,579 hours, 24,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT STRIP NR 8 IS DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-01.
